RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 8, Pages 1501–1504 (Mi de1648)  

Short Communications

The connection between the Bellman function and matrix impulses

A. I. Kalinin

V. I. Lenin Belorusskii State University

Full text: PDF file (389 kB)

Bibliographic databases:
UDC: 517.934
Received: 25.10.1970

Citation: A. I. Kalinin, “The connection between the Bellman function and matrix impulses”, Differ. Uravn., 8:8 (1972), 1501–1504

Citation in format AMSBIB
\Bibitem{Kal72}
\by A.~I.~Kalinin
\paper The connection between the Bellman function and matrix impulses
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 8
\pages 1501--1504
\mathnet{http://mi.mathnet.ru/de1648}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=312025}
\zmath{https://zbmath.org/?q=an:0277.49009}


Linking options:
  • http://mi.mathnet.ru/eng/de1648
  • http://mi.mathnet.ru/eng/de/v8/i8/p1501

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019